×

Found 19,395 Documents (Results 1–100)

100
MathJax

Abnormal extremals of left-invariant sub-Finsler quasimetrics on four-dimensional Lie groups with three-dimensional generating distributions. (English. Russian original) Zbl 07566673

Sib. Math. J. 63, No. 4, 620-636 (2022); translation from Sib. Mat. Zh. 63, No. 4, 748-767 (2022).
PDF BibTeX XML Cite
Full Text: DOI

Existence, uniqueness, and approximation of a fictitious domain formulation for fluid-structure interactions. (English) Zbl 07556760

PDF BibTeX XML Cite
Full Text: DOI

Spectral gaps of the Laplacian on differential forms. (English) Zbl 07548711

Chen, Bang-Yen (ed.) et al., Differential geometry and global analysis. AMS special session honoring the memory of Tadashi Nagano (1930–2017), Denver, CO, USA, January 16, 2020. Providence, RI: American Mathematical Society (AMS). Contemp. Math. 777, 127-135 (2022).
MSC:  53C21 58J50 53C23
PDF BibTeX XML Cite
Full Text: DOI

\(p\)-adic analysis, arithmetic and singularities. UIMP-RSME, Lluís A. Santaló summer school, Universidad Internacional Menéndez Pelayo, Santander, Spain, June 24–28, 2019. (English) Zbl 07546653

Contemporary Mathematics 778. Providence, RI: American Mathematical Society (AMS); Madrid: Real Sociedad Matemática Española (RSME) (ISBN 978-1-4704-6779-1/pbk; 978-1-4704-6976-4/ebook). xv, 330 p. (2022).
PDF BibTeX XML Cite
Full Text: DOI

An optimization approach to parameter identification in variational inequalities of second kind-II. (English) Zbl 07543855

Jadamba, Baasansuren (ed.) et al., Deterministic and stochastic optimal control and inverse problems. Boca Raton, FL: CRC Press/Science Publishers. 112-130 (2022).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Biographic Reference

all top 3

Software